| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of Novmber 26, 2001
    Question:   I am a 30-year-old female and I have recently developed a lot of acne on my breasts. Is it safe to use Benzoyl Peroxide Gel 10% and/or Vitamin A Acid 0.025% cream on breast skin?    Dr. McLaughlin's Answer


    Question:   I have been taking Zyban for almost a month now and it is working great for me. About 1 week ago I started getting what appears to be hives or some sort of allergic reaction, but no breathing problems, just red itchy skin. I have been taking Benadryl and it takes care of it. Could this be from the Zyban? Is it possible to take Zyban for 3 weeks with no problems and then suddenly get an allergic reaction? I do not want to stop taking it because I don't want to start smoking again.    Dr. McLaughlin's Answer


    Question:   Can either estrogen or progesterone cause sleep loss and hair loss? I have been taking Cenestin for some time and recently added progesterone. I also take synthroid. Should I cut the amount of estrogen I'm taking?    Dr. McLaughlin's Answer